Has any one had issue with constant tingly tip of tongue and sometimes including lips. I have PBC and take Urso daily but I really don't think that is the cause. If it is food related I have no idea even where to start to find the source. The tingly tongue is constant, kind of feels the same as when novocaine is starting to wear off. This has been happening for the last 2 years. It started as just pain and tingling in the tip of my tongue, but then I also started getting a numbing sensation on the tip of my tongue as well. I notice sometimes when trying to form certain words
I slur a bit because I can't make the tip of my tongue do what I want it to in order to form proper sounds. Recently I have also had a couple of bouts where my lips also start to tingle and feel swollen, although they don't appear visually to be any different. This last a few hours and then subsides and the tongue is the only lasting effect. If anyone has any idea what is going on I would sure love to hear your experiences.
How are you? What other symptoms are present and are you taking any medications right now? Symptoms such as tingling and numbness highly suggest neurological issues. If it has been 2 years already, I highly recommend that you have this checked by your doctor for proper evaluation. A referral to a neurologist or ENT may also help. Direct clinical examination as well as your medical history are also important considerations. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.